# SDR UPS02439578

- Difficulty date: September 6, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 144U00312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  M/D- BS 1238-1265 RBL 75-98 CLOSURE PANEL CRACKED.     M/D RT BS 1241 CANTED PRESSURE DECK CLOSEOUT PANEL REPLACED AS PER EO# B747-5310-2758-E APPENDIX 'E'.
